# SDR AALA980732

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fr 65
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER SPLICE AT FRAME 65 TO LEFT IS CORRODED.  REMOVED AND REPLACED PER SRM 51-72-10-0.  TST:  25,942.58 HOURS.  CYCLES:  10,261.  (X)
